# SDR ASAA2014103109544

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 15,143 hours, 4,458 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER "TEMP PROBE" LIGHT ILLUMINATED DURING CRUISE FLIGHT.  ACFT GROUNDED.  REPLACED TAT IAW MM 34-21-06.
